| Model Number |
012310 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that the locking mechanism of the acufex leg holder was broken.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3,h6: the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product.The pads were discolored with a rust hue.The device had multiple dents and scratches.A functional evaluation was performed.The positioning lock bolt threads and post bolt receptacle threads were stripped.The positioning lock could not be tightened correctly.The complaint was confirmed and the root cause has been associated with a friction problem.Factors that could have contributed to the reported event include a cross threading event inconsistent with intended use.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.